By Topic

Duadic codes over Z2k

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
San Ling ; Dept. of Math., Nat. Univ. of Singapore, Singapore ; Sole, P.

Duadic codes constitute a well-known family of binary cyclic codes. They are generalized in this correspondence to the setting of Abelian codes over the ring Z2k. Self-duality, isoduality, and Type II properties are studied

Published in:

Information Theory, IEEE Transactions on  (Volume:47 ,  Issue: 4 )